Journal of Mathematical Sciences

, Volume 137, Issue 4, pp 4885–5036

Representation theory for Banach algebras, Abelian groups, and semigroups in the spectral analysis of linear operators

  • A. G. Baskakov
Article

DOI: 10.1007/s10958-006-0286-4

Cite this article as:
Baskakov, A.G. J Math Sci (2006) 137: 4885. doi:10.1007/s10958-006-0286-4

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  • A. G. Baskakov
    • 1
  1. 1.Voronezh State UniversityVoronezhRussia